# SDR ASOA03636

- Difficulty date: December 7, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4306 - DURING TAKEOFF FROM ATL-CLT, THE CREW SELECTED THE GEAR HANDLE UP, BUT THE NOSE GEAR DID NTO RETRACT.  QRH PROCEDURES WERE COMPLIED WITH, AN EMERGENCY DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE ADJUSTED THE NOSE DOOR PROXIMITY SENSOR SWITCH ON THE RIGHT SIDE AND ALSO CLEANED THE NR 2 DOWN LOCK SWITCH CANNON PLUG ON THE NOSE DOOR IN ADDITION TO CYCLING THE GEAR TWENTY TIMES WITHOUT ANY DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
